# SDR AALA202011209007

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 23,782 hours, 4,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FOUND FORWARD FLIGHT ATTENDANT SEAT UNDER EMERGENCY FLASH LIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD FLASH LIGHT UNDER FLIGHT ATTENDANT SEAT, PER AMM 25-60-00.
